Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Positive solutions and nonlinear eigenvalue problems for functional differential equations
Autore:
Henderson, J;
Indirizzi:
Auburn Univ, Dept Math, Auburn, AL 36849 USA Auburn Univ Auburn AL USA 36849 urn Univ, Dept Math, Auburn, AL 36849 USA La Grange Coll, Dept Math, La Grange, GA 30240 USA La Grange Coll La Grange GA USA 30240 Dept Math, La Grange, GA 30240 USA
Titolo Testata:
APPLIED MATHEMATICS LETTERS
fascicolo: 2, volume: 12, anno: 1999,
pagine: 63 - 68
SICI:
0893-9659(199903)12:2<63:PSANEP>2.0.ZU;2-B
Fonte:
ISI
Lingua:
ENG
Soggetto:
SEMILINEAR ELLIPTIC-EQUATIONS; BOUNDARY-VALUE-PROBLEMS; EXISTENCE; ANNULUS;
Keywords:
boundary value problem; functional differential equation; eigenvalue;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
21
Recensione:
Indirizzi per estratti:
Indirizzo: Henderson, J Auburn Univ, Dept Math, Auburn, AL 36849 USA Auburn Univ Auburn AL USA 36849 t Math, Auburn, AL 36849 USA
Citazione:
J. Henderson, "Positive solutions and nonlinear eigenvalue problems for functional differential equations", APPL MATH L, 12(2), 1999, pp. 63-68

Abstract

Values of lambda are determined for which there exist positive solutions of the n(th)-order functional differential equation, (-1)(n-k)u((n))(t) = lambda a(t)f(u(t)), 0 < t < 1, satisfying the initial condition, u(s) = phi(s), -r less than or equal to s less than or equal to 0, and satisfying the boundary conditions, u((i))(0) = 0, 0 less than or equal to i less than or equal to k - 1, and u((j))(1) = 0, 0 less than or equal to j less than or equal to n - k - 1, where a and f are nonnegative valued. (C) 1998 Elsevier Science Ltd. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 13/07/20 alle ore 14:23:14